Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Klonopin taper
Hi Linda, welcome to Mayo Clinic Connect.
When did you start your tapering off? There is a lot of good information in this group but remember to be cautious and always follow advice from your physician on tapering off any medication.
Have you suffered any of the side effects yet?
Jump to this post
I started with a dosage of 200mg of quetiapine at night and 200xr during supper. I started tapering the nighttime medication at a rate of 50 mg every two weeks until I was completely tapered off this dosage . Then I stared tapering the quetiapine xr at a rate of 50 mg every two months. I am now only on 50 mg of quetiapine at supper. I also take 0.5 mg of clonazepam twice a day. I missed a few dosages of clonazepam a week ago and noticed difficulty sleeping at night. I also am having difficulty falling asleep and I am waking up earlier than I used to ( around 6: am ). I have had about 5 hours of sleep during the past two days instead of my regular 8 hours. Everything was going smoothly until I forgot taking the pills at night. I am following this tapering schedule from my psychiatrist.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In